# SDR SWAA022804

- Difficulty date: November 27, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 45,263 hours, 37,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: BR9442
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD LAV EMERGENCY EXIT LIGHT HOUSING DAMAGED.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY PER MM.
